# SDR AALA20040277

- Difficulty date: February 20, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER SPLICES CORRODED IN 0.7 BY 0.7 INCH AREA WITH DEPTH OF 0.032 INCH AT FR65 BULK AT STRINGERS 56L, 55L, 54L, 52L, 56R AND 55R.  REPLACED CORRODED STRINGER SPLICES AT FR65 STRINGERS 56L, 55L, 54L, 56R AND 55R PER SRM 51-75-10.
